Projectivity of pure ideals
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 289-304
@article{RSMUP_1983__69__289_0,
     author = {De Marco, Giuseppe},
     title = {Projectivity of pure ideals},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {289-304},
     zbl = {0543.13004},
     mrnumber = {717003},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__289_0}
}
De Marco, G. Projectivity of pure ideals. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 289-304. http://www.numdam.org/item/RSMUP_1983__69__289_0/

[B 1] N. Bourbaki, Algèbre, Chapt. 2, Hermann, Paris, 1961. | MR 171800

[B 2] N. Bourbaki, Algèbre commutative, Chapt. 1-7, Hermann, Paris, 1961.

[Bk1] R. Bkouche, Couples spectraux et faisceaux associés. Application aux anneaux de fonctions, Bull. Soc. Math. France, 98 (1970), pp. 253-295. | Numdam | MR 477780 | Zbl 0201.37204

[Bk2] R. Bkouche, Pureté, mollesse et paracompacité, C. R. Acad. Sc. Paris, 270 (22 juin 1970), Série A, pp. 1653-1655. | MR 286803 | Zbl 0194.34802

[Br 1] J.G. Brookshear, Projective ideals in rings of continuous functions, Pac. J. of Math., 71, no. 2 (1977), pp. 313-333. | MR 454908 | Zbl 0361.54004

[Br 2] J.G. Brookshear, On projective prime ideals in C(X), Proc. Amer. Math. Soc., 69 (1978), pp. 203-204. | MR 470929 | Zbl 0387.54004

[D1] G. De Marco, On the countably generated z-ideals of C(X), Proc. Amer. Math. Soc., 31 (1972), pp. 574-576. | MR 288563 | Zbl 0211.25902

[D2] G. De Marco, A characterization of C(X) for X strongly paracompact (or paracompact), Symposia Mathematica, 21 (1977), pp. 547-554. | MR 467651 | Zbl 0382.54010

[DO] G. De Marco - A. Orsatti, Commutative rings in which every prime ideal is contained in a unique maximal ideal, Proc. Amer. Math. Soc., 30 (1971), pp. 549-566. | MR 282962 | Zbl 0219.13003

[F] D. Fieldhouse, Aspect of purity, Lecture Notes in Pure and Applied Mathematics, 7 (1974), pp. 185-196. | MR 338078 | Zbl 0275.16023

[FGL] Fine - Gillman - Lambek, Rings of quotients of rings of functions, McGill University Press, Montreal, 1965. | Zbl 0143.35704

[HJ] M. Henriksen - D.G. Johnson, On the structure of a class of archimedean lattice ordered algebras, Fund. Math. M. (1961), pp. 73-94. | MR 133698 | Zbl 0099.10101

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. | MR 116199 | Zbl 0093.30001

[K] I. Kaplansky, Projective modules, Ann. of Math., 68 (1958), pp. 372-377. | MR 100017 | Zbl 0083.25802

[L1] D. Lazard, Disconnexitès des spectres d'anneaux et des preschèmas, Bull. Soc. Math. France, 95 (1967), pp. 95-108. | Numdam | MR 223374 | Zbl 0158.03902

[L2] D. Lazard, Autour de la platitude, Bull. Soc. Math. France, 67 (1969), pp. 81-128. | Numdam | MR 254100 | Zbl 0174.33301

[V] V. Vasconcelos, Finiteness in projective ideals, J. of Alg., 25 (1973), pp. 269-278. | MR 314828 | Zbl 0254.13012